MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE
Model Number 4100132000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device fell apart during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Correction: d9, h3.Additional info h6 h3 other text : device not accessible for testing.
 
Event or Problem Description
The user facility reported that the device fell apart during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
5/32IN INCH DRILL WITH KEY
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11170531
Report Number0001811755-2021-00099
Device Sequence Number11694040
Product Code HRX
UDI-Device Identifier04546540068187
UDI-Public04546540068187
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100132000
Device Catalogue Number4100132000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1